# SDR MWEA96129

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, SMOKE IN CABIN WHEN RT PACK IS TURNED ON WITH APU RUNNING.  REPLACED RT AIR CYCLE MACHINE, OPS CHECK GOOD.
